CSN Login
Members Online: 5

Weight Gain after ABVD

pickles123
Posts: 47
Joined: Jun 2004

I know alot of people gain weight during chemo. I didn't. However, I haven't had treatment for 4 months and these past couple of weeks I have been gaining like crazy. Are the steriods just now kicking in or what? When can I expect them to be out of my body?

Heatherjb
Posts: 27
Joined: Feb 2004

Did you have radiation also? I lost weight during chemo mostly due to the fact that I threw up constantly. However, I started gaining weight steadily after radiation. After a year of proding the doctors, they finally tested my thyroid and found out that it was not functioning. I have been on medication since January, but have not been able to loose the weight. I would definately check with your doctor.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2015 © Cancer Survivors Network